# SDR GLBA2002173

- Difficulty date: October 31, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 27,644 hours, 30,807 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR WOULD NOT COME UP.  R&R LEFT MAIN GEAR ACTUATOR
